# SDR COMA0060941

- Difficulty date: November 19, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 17,514 hours, 16,817 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Part serial: 257
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 6,676 hours, 6,788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND ANTISKID WARNING WHEN GEAR RETRACTED.  REPLACED THE PSEU.
